Race2018-07-06T11:52:42+00:00

THE RACE

We brought the racing spectacle right into the city centre. The Julius Baer Zurich E-Prix’s temporary city circuit was 2.46 kilometres long and run along the lake promenade, through the banking quarter and Zurich city centre.

The drivers set off from the Mythenquai at Enge harbour. They then accelerated on the long straights alongside the pit lane, able to reach speeds of up to 220 km/h. The course then took a right behind the Arboretum into General-Guisan-Quai, followed by a 90-degree left turn, after which the course continues along the Stockerstrasse. After taking another two 90-degree left turns, the course then went along Dreikönigstrasse and Genferstrasse. The course then turned right into Gotthardstrasse and then took another left into Alfred-Escher-Strasse, which was the back-straight taking drivers back to the Enge harbour.

The temporary Formula E race track had eleven corners and was littered with challenges like the hairpin bend, several tight corners, wide and narrow sections as well as two high-speed sections and a chicane.

Newsletter_EN

AN ACTION-PACKED DAY OF MOTORSPORT

09:00Allianz E-Village opens (Allianz E-Village)
09:00 – 09:45First free training (race track)
09:55 – 10:20Micro Kickboard Activity (race track)
10:35 – 10:55Formula Student (race track)
11:30 – 12:00Second free training (race track)
13:20 – 13:40smart e-cup presentation (race track)
14:00 – 14:06Qualifying group 1 (6 mins) (race track)
14:10 – 14:16Qualifying group 2 (6 mins) (race track)
14:20 – 14:26Qualifying group 3 (6 mins) (race track)
14:30 – 14:36Qualifying group 4 (6 mins) (race track)
14:45 – 15:00Qualifying super pole (15 mins) (race track)
16:10 – 16:25E-Race – Formula E driver against fan (Allianz E-Village)
16:25 – 16:55Autograph Session (Allianz E-Village)
16:20 – 16:40Audi e-tron Vision Grand Tourismo Demo (race track)
17:00 – 17:10Driver Parade (race track)
17:15Please take your seats (race track)
17:30Starting Grid (race track)
18:04JULIUS BAER ZURICH E-PRIX 2018 (race tack)
18:50 –19:00EJ Pre-Podium Show (Allianz E-Village)
19:05Podium ceremony (Allianz E-Village)
20:00Allianz E-Village closes (Allianz E-Village)
22:30Official After Race Party (Kaufleuten) (entry only with ticket)

Race program is subject to change.